Hi everyone. I will try to keep my long story short. I am a 34 year old male pilot operating throughout Africa. Extremely healthy. Caucasian living in South Africa.
December 2006- Swollen glands in armpits - Blood tests revealed nothing except that I once had yuppy flew.
January 2007- Notice blood in my stool. GP does more test and finds nothing
March 2007- Gather my courage and go for a colonoscopy. A large polyp is removed. I wake up during colonoscopy due to excrutiating pain (Dormicum).
Two days later I collapse with a high fever, heart palpitations etc. Go to GP. He does an EKG and draws blood. All normal.
Two days later I collapse again. Second GP examines me and declares that all is normal.
A week later I experience difficulty breathing and get rushed to emerg room. EKG, blood tests etc All normal.
Another week later I get admitted to hospital. A series of tests are done over a three day period. All normal. Doc of internal med releases me saying that he can find nothing and that I therefore suffer from fatigue and malaise.
Start feeling somewhat better but struggle with weakness and a persistent pain located in my left lower abdomen.
GP eventually refers me to a gastrologist. He does another colonoscopy and diagnoses me with ulceritive colitis, only to withdraw that diagnosis in favour of IBS during a later follow up sigmoidoscopy and biopsy.
Start developing extreme dizziness and a feeling of being drunk. Later I accidently discover that large quantities of Vit B complex improves the dizziness.
Start getting regular and extreme headaches as well as constant muscle stiffness and pain. Especially in the legs, but also in the back and upper abdomen.
July 2007- Go to Spain for 3 weeks. Dizziness remains, but stiffness and pain goes away.
Aug 2007- Back at home and Stiffness and pain is back with a vengeance. Especially in the morning. One evening the pain was enough to wake me up and keep me awake.
Please help. I am close to losing my career.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?